Question: If one doesn’t complete the malaria drug being prescribed, and takes multivitamin due to no appetite towards eating and later stop, does this cause the person spitting uncontrollable.
Answer: I am not aware of any link between failure to complete a course of malaria medication and excess saliva, nor any link with taking multivitamins. The main issue with not completing the course of antimalaria medication is that doing so may not kill all the malaria parasites. If some malaria parasites remain in the blood stream, they can multiply again and cause a recurrence of the infection. This is known as recrudescence. Moreover, those parasites that are not killed may have some resistance to the drug; while they would have been killed through a full course of the medication, failure to complete the course allows them to survive and reproduce, which might contribute to spreading drug resistance.